MathSciNet Relay Station
MathSciNet bibliographic data
MR32659 20.0X
Borel, A.; De Siebenthal, J. Les sous-groupes fermés de rang maximum des groupes de Lie clos. (French) Comment. Math. Helv. 23, (1949). 200–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement